# SDR 97UAL900545

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hyd Qty Ind
- Condition: Dropped
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, N
- Precautionary procedure: K

## Discrepancy

TWO HOURS INTO THE FLIGHT THE NUMBER 1 HYDRAULIC SYSTEM QUANTITY  DROPPED TO 2 GALLONS.
